# SDR P5CA2020031600077

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,772 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H DOOR 1 FWD DOOR SILL EMERGENCY LIGHT FOUND INOP (L1853).( L/H DOOR 1 FWD DOOR SILL EMERGENCY LIGHT LAMP REPLACED AND OPERATION TEST NORMAL IAW AMM 33-51-05. )
